im a 45 yo woman, 5'7 and 253 lbs. i just had a colonoscopy, mmg, complete physical with bloodwork & abdominal ultrasound. i had all this b/c i wanted to be sure that i was completely healthy and to make sure that there was no anatomical reason why i cant lose weight. everthing checked out fine for me. the only med i take is effexor for anxiety, i used to take zoloft for 10 years, which the effexor replaced. im sure the zoloft is a big part of my weight problem since ive steadily gained weight since being on it i exercise by walking about twice a week, i eat pretty healthy, usually 3 meals and a snack (very little dairy b/c i dont like it). i drink a lot of water & unsweetened green tea and about 3 cokes a day. on saturdays im sorry to say i do drink budweiser light, usually about 12 bottles. im also quitting smoking so im down to about 6 cigs a day. i do not have migraines or seizures but i love to sleep whenever i can. my questions for all u wonderful folks is my doctor has prescribed topamax to help me lose weight, im curious to hear if anyone without seizure prob or migraine prob has had any luck using topramax for weight loss. if so what side effects did you experience. did you lose weight? whats your age and sex? im curious about that b/c i want to see if women differ from men with this. also if you lost weight how much did you exercise? and finally are you still taking topramax and if u stopped did you wean off and did you have any seizures while weaning? thank yo0u all sooooo much. im pouring out my heart here b/c i know that you all understand and truly want to help. thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.